# SDR CA121121001

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 109,753 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT GENERATOR FAILED FORCING CREW TO RETURN TO BASE AND PERFORMED AN OVER-WEIGHT LANDING.  NO REPORT OF HARD LANDING, AND SINK RATE INDICATED WAS LOW TO MODERATE.  OVERWEIGHT LANDING INSPECTION CARRIED OUT IAW J/C 6-220A,  NO FAULT FOUND, OK FOR SERVICE.
